Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleBorder bases and kernels of homomorphisms and of derivations.
Author(s) Janusz Zielinski
TypeArticle in Journal
AbstractBorder bases are an alternative to Gröbner bases. The former have several more desirable properties. In this paper some constructions and operations on border bases are presented. Namely; the case of a restriction of an ideal to a polynomial ring (in a smaller number of variables), the case of the intersection of two ideals, and the case of the kernel of a homomorphism of polynomial rings. These constructions are applied to the ideal of relations and to factorizable derivations.
KeywordsBorder basis, Gröbner basis, Factorizable derivation, Ideal of relations
ISSN1895-1074; 1644-3616/e
URL http://link.springer.com/article/10.2478%2Fs11533-010-0045-0
LanguageEnglish
JournalCent. Eur. J. Math.
Volume8
Number4
Pages780--785
PublisherSpringer, Heidelberg; De Gruyter Open, Warsaw
Year2010
Edition0
Translation No
Refereed No
Webmaster